On para-Nordenian structures

Volume 99 / 2010

Arif A. Salimov, Filiz Agca Annales Polonici Mathematici 99 (2010), 193-200 MSC: Primary 53C07; Secondary 53C15. DOI: 10.4064/ap99-2-6

Abstract

The aim of this paper is to investigate para-Nordenian properties of the Sasakian metrics in the cotangent bundle.

Authors

  • Arif A. SalimovDepartment of Mathematics
    Science Faculty
    Atatürk University
    TR-25240, Erzurum, Turkey
    and
    Department of Algebra and Geometry
    Faculty of Mechanics and Mathematics
    Baku State University
    AZ-1148, Baku, Azerbaijan
    e-mail
  • Filiz AgcaDepartment of Mathematics
    Karadeniz Technical University
    TR-61080 Trabzon, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image